Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Accidental intake of flucort-c cream by an infant. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
my 1yr old daughter has swallowed flucort-c cream is it hazardous to her, and will any thing critical happen to her
Posted Sat, 14 Apr 2012 in Child Health
Answered by Dr. Mohammed Tauseef 35 minutes later

Thank you for the query.

There are chances that your daughter may have swallowed a overdose of Flucort-C which is a Steroid. It may be XXXXXXX considering her age.

Kindly take her to ER at the earliest so that the Doctors may examine her and rule out drug overdose.

If the dose she has swallowed is small, she may not experience any symptoms. But, to be on safer side, it is always good to get her examined.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor